Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 30 year old female with acne who on 25-SEP-2006 was first vaccinated IM with 0.5 ml of Gardasil (lot# 654741/0013U). Concomitant therapy included hormonal contraceptives (unspecified). On approximately 25-SEP-2006 the patient experienced increased acne. On 25-NOV-2006, the patient received her second dose of Gardasil. Her acne became progressively worse. On 12-MAR-2007, the patient was vaccinated with the third dose of Gardasil. On 12-MAR-2007, she experienced severe anxiety. It was noted that the patient''s acne was related to Gardasil. No treatment or lab testing was provided. Subsequently, the patient had not recovered from increased acne. The patient''s severe anxiety resolved in 24 hours. Additional information has been requested. The registered nurse reported that 3 other patients'' experiences after Gardasil administration (WAES 0703USA02840, WAES 0703USA02797, WAES0703USA02815).
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166